Dark circle look worse after injection. What to do? (Photo)

I had restylane injection under eye 2.5 weeks ago. I didn't have that much bruise jut very little yellow color. But now after 2.5 weeks I see little purple color and dark circle look worst. before I used to be able to cover my dark circle so good but now after concealer I still see grey hue. I am happy with result I just don't like that I can't cover the dark circle as before I think bc dark circle got darker. Don't know if it's bruise or something bad?

Doctor Answers 3

Dark Eyelid Circles

Thank you for sharing your problem. It appears that you have dark skin and/or thin skin revealing the blood vessels beneath it. You might benefit from Erbium skin resurfacing or PRP with Microneedling. See an eyelid specialist for thorough evaluation and guidance. Good luck,

What to Do About Dark Circles--Restylane or Belotero, Laser C02/Erbium Resurfacing, Microneedling, Viva/Intensif, Fraxel

It could still be some bruising. Usually a combination approach is needed for this. The dark circles you have are genetic and can be treated with lower eyelid surgery or fillers, lasers, and microneedling/PRP. Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 158 reviews

Dark Undereye Circles

Thank you for your question. While I agree that your overall contour is improved (especially your left eye), your dark circles are less likely to be treated completely with a filler. Dark circles are due to mainly genetics, shadowing, potentially made worse if you have seasonal allergies, and can be accentuated if you have particularly thin tissues. While the Restylane can camouflage them to a point, they will not get rid of them. Now that your contour is improved, you may want to consider other options - either additional filler, or laser treatments. There is a chance that you are still bruised from the injections as well - some patients can hold onto bruising and swelling in this area for 4-6 weeks. There are lasers that can also help with this. If you have concerns, I would suggest speaking directly with your injector, as he or she has examined you in person, and see what other options would help to improve your look. Best of luck! 

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.